# SDR AALA2009021300095

- Difficulty date: February 3, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 59,677 hours, 31,057 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 39513961
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING CRACKED AT LEFT WING STATION 280. STOP DRILLED CRACK AND INSTALLED DOUBLER IN ACCORDANCE WITH ESO 80559 DATED 03 FEB 09.
